Can It Be Broken When Using The IUD KB?

Good evening Doctor, unfortunately I have a copper-coated KB IUD. My haid is normal until May 2019 yesterday, it’s just that I forgot the exact date. Then in June 2019 until today I haven’t menstruated too, is my case included a conceded case ?? age I am 9 months old. Then what should I do since I don’t want to add a baby. Please enlighten me, Doctor, thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Contraceptive procedures, especially those that do not involve surgery do still have the possibility of pregnancy, although it is much smaller than if not used at all. So it is true that there is a possibility that you are pregnant now.


But you need to know, late menstruation is not necessarily pregnant because there are many factors that can cause someone to experience late menstruation, including stress, a lot of pressure, fatigue, excess weight or less, eating oily and fatty foods, are on a diet program, hormonal imbalances and other medical conditions, not to mention if your IUD is the type that secretes hormones so that the side effects can be menstrual cycle irregularities.


Therefore we feel you should not worry too much first. If you are late for a week, do a pregnancy test. If the results are positive, continue with the examination to the obstetrician. If the USG from the obstetrician states that you are pregnant, discuss with your obstetrician, what is the next best step to address this. If the results are negative, you should still consult a gynecologist, to make sure again about other possible causes besides pregnancy and what treatment. What is clear, you should not take any action without a doctor's approval and approval.


Meanwhile, live a healthy lifestyle by avoiding cigarette smoke, maintain ideal body weight, adequate rest, increase consumption of fruits and vegetables, increase consumption of water, avoid greasy and fatty foods, and manage stress. So, hopefully answering your question.

: by

Related Question

Handling Of Red Spots On The Skin And Turn Black After Using 3-month Injection?

Handling Of Red Spots On The Skin And Turn Black After Using 3-month Injection?

(1 year ago)

Hello, evening doc. I am Indry, I only have 1 child aged 1.5 years, the problem is, since I have injected 3 months, how come there are some things that make me confused like that, ...

Solution To Reduce Irritation On The Face?

Solution To Reduce Irritation On The Face?

(1 year ago)

Good evening, I’m Alya, I’m 16 years old, I want to ask, recently, for about 5 days I used fair and lovely products before, I used temulawak products and the results ma...

Immunos Medicine?

Immunos Medicine?

(1 year ago)

I have been taking this medication, why is it itchy? So do I continue to take the medication or stop? Thanks....

Leave a Reply

Your email address will not be published. Required fields are marked *